# SDR SWIA202052733

- Difficulty date: August 12, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 41,534 hours, 26,757 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 473-485
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVET HEADS EXHIBIT SIGNS OF PULLING THROUGH THE OUTER SKIN SURFACE AT FS 473 TO FS 485 AT STGR 20L, FLUID STAIN INDICATING POSSIBLE FLUID LEAKING PAST RIVET SHAFTS FROM INTERIOR.  INTERIOR INSPECTION SHOWS SIGNS OF FILLET SEALANT BEAD CRACKED AND POSSIBLE SIGNS OF CORROSION BETWEEN LAP JOINT OF SKIN LAYERS.  QUILTING POST AAI, 1 RIVET BROKE FREE AND DROPPED AWAY, REVEALING CORROSION ON THE REMAINING HALF OF THE RIVET, VISIBLE THROUGH THE FASTENER HOLE.  C-CHECK RO  9/21/2020.  REPAIRED PULLED THROUGH RIVETS AT FS 473-FS 485 STGR 20L, REF MHIRJ REO.  LEAKS CHECKS GOOD.  SEE CIONTINUATION FOR DETAILS.  COMPLIED WITH.
